Revista Matemática Iberoamericana


Full-Text PDF (2702 KB) | Metadata | Table of Contents | RMI summary
Volume 6, Issue 4, 1990, pp. 155–200
DOI: 10.4171/RMI/101

Published online: 1990-12-31

Unique Continuation for $|\Delta u| ≤ V \; |\bigtriangledown u|$ and Related Problems

Thomas H. Wolff

No abstract available for this article.

No keywords available for this article.

Wolff Thomas: Unique Continuation for $|\Delta u| ≤ V \; |\bigtriangledown u|$ and Related Problems. Rev. Mat. Iberoam. 6 (1990), 155-200. doi: 10.4171/RMI/101